|CHINESE HERB INTERACTION?
May 9, 2000
My present and very successful consists of Videx, Zerit and Sustiva along with neurontin, Oxandrin, Calcium, Magnesium and a multivitamin/mineral. My acupuncturist has additionally provided me with a combo of Astragalus+Ganoderma for sustained energy. NOW, my doc has concern about the Ganoderma. We've been playing phone tag back and forth and I would like to get some possible reasons for his concern before we actually connect. Can you enlighten me, please? Thank you! Billy D.
| Response from Dr. Fisher
I do not have any specific information about this product. Remember that drug/drug interactions can be unpredictable especially when we know so little about the pharmacology of these herbal products. It is this uncertainty that is probably causing your doctor's concern. Do you have access to a clinical pharmacist who can help you with this?
Alvan Fisher, M.D.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Is The Incubation Period For Shingles?
- What Does An Infected Eye With Chlamydia Looks Like?
- What Does A Herpes Outbreak On A Woman Look Like?
- What Are The Characteristics Or Identities Of Shingles?
- Took Antibiotics As Prescribed For Chlamydia And Still Have Symptoms
- Is There A Natural Way To Cure Hpv Genital Wart?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.